MAUDE Adverse Event Report: CONTURA INTERNATIONAL A/S BULKAMID; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE

CONTURA INTERNATIONAL A/S BULKAMID; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Model Number 50050
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon was attempting to inject bulkamid into the patient, the sheath was not functioning properly so the bulking agent was not able to be injected.The or nurse had to open a second bulkamid kit in order to open a new sheath.The new sheath functioned properly and the bulking agent was able to be properly injected.The representative from bulkamid was contacted and made aware of the situation.

Brand Name
BULKAMID
Common Device Name
AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Manufacturer (Section D)
CONTURA INTERNATIONAL A/S
26 technology drive
irvine CA 92618
MDR Report Key19003051
Report Number19003051
Device Sequence Number13104559
Product Code LNM
UDI-Device Identifier05704101500500
UDI-Public(01)05704101500500
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/24/2024
Report Date (Section F) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50050
Device Lot Number23F1402AA
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/29/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/29/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age49 YR
Patient SexUnknown
Patient Weight77 KG
Patient RaceWhite
Date Report Sent to FDA01/24/2024